| Catalog Number |
705.52P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during a vitrectomy procedure an ophthalmic scissors tip did not function properly and the tip got broken in eye.It was also mentioned that the patient was informed about possibilities of retained scissors part in the eye and gave options for follow up treatment.Additional information was requested but none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.10.A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Sample was not received by the investigation site for evaluation.A sample was not received at the manufacturing site therefore, the root cause for the customer complaint issue cannot be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).